Volume 34, Issue 2
Coefficient Inequalities for p-Valent Functions

T. Panigrahi and R. N. Mohapatra


Anal. Theory Appl., 34 (2018), pp. 112-126.

Preview Full PDF BiBTex 197 579
  • Abstract

In the present paper, the authors introduce a new subclass of p-valent analytic functions with complex order defined on the open unit disk U={z:z∈C and |z|< 1} and obtain coefficient inequalities for the functions in these class. Application of these results for the functions defined by the convolution are also obtained.

  • History

Published online: 2018-07

  • AMS Subject Headings


  • Cited by